Works matching DE "POLYHARMONIC functions"
Results: 143
ESTIMATES ON THE GREEN FUNCTION AND EXISTENCE OF POSITIVE SOLUTIONS FOR SOME NONLINEAR POLYHARMONIC PROBLEMS OUTSIDE THE UNIT BALL.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 2, p. 121, doi. 10.1142/S0219530508001092
- By:
- Publication type:
- Article
A Modified Method of Approximate Particular Solutions for Solving Linear and Nonlinear PDEs.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 1839, doi. 10.1002/num.22161
- By:
- Publication type:
- Article
Cardinal interpolation with periodic polysplines on strips.
- Published in:
- Calcolo, 2007, v. 44, n. 4, p. 203, doi. 10.1007/s10092-007-0137-9
- By:
- Publication type:
- Article
Minimizing sequences for conformally invariant integrals of higher order.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 499, doi. 10.1007/s00526-012-0525-0
- By:
- Publication type:
- Article
Infinitely many solutions for the prescribed curvature problem of polyharmonic operator.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 809, doi. 10.1007/s00526-012-0504-5
- By:
- Publication type:
- Article
On an Arithmetical Triangle.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 3, p. 665, doi. 10.1007/s10958-013-1611-3
- By:
- Publication type:
- Article
Traces of CM values and cycle integrals of polyharmonic Maass forms.
- Published in:
- Research in Number Theory, 2018, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0148-4
- By:
- Publication type:
- Article
The Nehari manifold for a quasilinear polyharmonic equation with exponential nonlinearities and a sign-changing weight function.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 3, p. 177, doi. 10.1515/anona-2014-0034
- By:
- Publication type:
- Article
Automatic computation of polyharmonic balance equations for non-linear differential systems.
- Published in:
- International Journal of Control, 2003, v. 76, n. 4, p. 355, doi. 10.1080/0020717031000079436
- By:
- Publication type:
- Article
Polyharmonic submanifolds in Euclidean spaces.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2012, v. 17, n. 1, p. 70
- By:
- Publication type:
- Article
Starlikeness and convexity of polyharmonic mappings.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 1, p. 67, doi. 10.36045/bbms/1394544295
- By:
- Publication type:
- Article
ELLIPTIC SCALING FUNCTIONS AS COMPACTLY SUPPORTED MULTIVARIATE ANALOGS OF THE B-SPLINES.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2014, v. 12, n. 2, p. -1, doi. 10.1142/S0219691314500180
- By:
- Publication type:
- Article
ON THE ERRORS OF MULTIDIMENSIONAL MRA BASED ON NON-SEPARABLE SCALING FUNCTIONS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2006, v. 4, n. 3, p. 475, doi. 10.1142/S0219691306001397
- By:
- Publication type:
- Article
Estimates for Eigenvalues of Schrödinger Operators with Complex-Valued Potentials.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 2, p. 197, doi. 10.1007/s11005-015-0810-x
- By:
- Publication type:
- Article
Mean value characterizations of the Dunkl polyharmonic functions.
- Published in:
- Acta Mathematica Hungarica, 2024, v. 172, n. 1, p. 119, doi. 10.1007/s10474-024-01398-y
- By:
- Publication type:
- Article
A Dirichlet type problem for complex polyharmonic functions.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 153, n. 1, p. 216, doi. 10.1007/s10474-017-0740-4
- By:
- Publication type:
- Article
A characterization of polyharmonic functions.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 147, n. 2, p. 386, doi. 10.1007/s10474-015-0551-4
- By:
- Publication type:
- Article
On the mean value property for polyharmonic functions.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 133, n. 1/2, p. 133, doi. 10.1007/s10474-011-0138-7
- By:
- Publication type:
- Article
Polyharmonic transcillator of a running wave.
- Published in:
- Russian Physics Journal, 2013, v. 56, n. 2, p. 155, doi. 10.1007/s11182-013-0011-y
- By:
- Publication type:
- Article
On the Dirichlet-Riquier problem for biharmonic equations.
- Published in:
- Mathematical Notes, 2017, v. 102, n. 1/2, p. 31, doi. 10.1134/S0001434617070045
- By:
- Publication type:
- Article
Solutions of fixed sign of higher-order inhomogeneous equations of mixed elliptic-hyperbolic type.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 458, doi. 10.1134/S0001434616090121
- By:
- Publication type:
- Article
On the arithmetic triangle arising from the solvability conditions for the Neumann problem.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 1/2, p. 217, doi. 10.1134/S0001434614070232
- By:
- Publication type:
- Article
Estimate of the Norm of a Polyanalytic Function via the Norm of Its Polyharmonic Component.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 3/4, p. 568, doi. 10.1023/B:MATN.0000023338.10651.df
- By:
- Publication type:
- Article
STRUWE'S DECOMPOSITION FOR A POLYHARMONIC OPERATOR ON A COMPACT RIEMANNIAN MANIFOLD WITH OR WITHOUT BOUNDARY.
- Published in:
- Communications on Pure & Applied Analysis, 2017, v. 16, n. 1, p. 311, doi. 10.3934/cpaa.2017015
- By:
- Publication type:
- Article
POLYHARMONIC KIRCHHOFF TYPE EQUATIONS WITH SINGULAR EXPONENTIAL NONLINEARITIES.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 5, p. 1689, doi. 10.3934/cpaa.2016009
- By:
- Publication type:
- Article
NONEXISTENCE OF POSITIVE SOLUTIONS FOR POLYHARMONIC SYSTEMS IN ℝ1<sub>+</sub>.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 3, p. 701, doi. 10.3934/cpaa.2016.15.701
- By:
- Publication type:
- Article
SHARP EXISTENCE CRITERIA FOR POSITIVE SOLUTIONS OF HARDY-SOBOLEV TYPE SYSTEMS.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 2, p. 493, doi. 10.3934/cpaa.2015.14.493
- By:
- Publication type:
- Article
Probabilistic representation and Monte Carlo methods for the first boundary value problem for a polyharmonic equation.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2004, v. 19, n. 5, p. 433, doi. 10.1515/1569398042395989
- By:
- Publication type:
- Article
A regularity result for polyharmonic maps with higher integrability.
- Published in:
- Annals of Global Analysis & Geometry, 2009, v. 35, n. 1, p. 63, doi. 10.1007/s10455-008-9122-z
- By:
- Publication type:
- Article
Excitation of polyharmonic vibrations in single-body vibration machine with inertia drive and elastic clutch.
- Published in:
- Journal of Mining Science, 2014, v. 50, n. 1, p. 101, doi. 10.1134/S1062739114010153
- By:
- Publication type:
- Article
Decomposition of Polyharmonic Functions with Respect to the Complex Dunkl Laplacian.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/947518
- By:
- Publication type:
- Article
On Some Quasimetrics and Their Applications.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/167403
- By:
- Publication type:
- Article
ONE CAN HEAR THE AREA OF A TORUS BY HEARING THE EIGENVALUES OF THE POLYHARMONIC OPERATORS.
- Published in:
- Demonstratio Mathematica, 2018, v. 51, n. 1, p. 607, doi. 10.2478/dema-2014-0048
- By:
- Publication type:
- Article
Novel image fusion algorithm based on human perception.
- Published in:
- Optical Engineering, 2009, v. 48, n. 4, p. 047002, doi. 10.1117/1.3119291
- By:
- Publication type:
- Article
Solving Inverse Problems of Stationary Convection–Diffusion Equation Using the Radial Basis Function Method with Polyharmonic Polynomials.
- Published in:
- Applied Sciences (2076-3417), 2022, v. 12, n. 9, p. N.PAG, doi. 10.3390/app12094294
- By:
- Publication type:
- Article
Generalized Whittle-Matérn and polyharmonic kernels.
- Published in:
- Advances in Computational Mathematics, 2013, v. 39, n. 1, p. 129, doi. 10.1007/s10444-012-9277-9
- By:
- Publication type:
- Article
Multivariate interpolation with increasingly flat radial basis functions of finite smoothness.
- Published in:
- Advances in Computational Mathematics, 2012, v. 36, n. 3, p. 485, doi. 10.1007/s10444-011-9192-5
- By:
- Publication type:
- Article
Mollification formulas and implicit smoothing.
- Published in:
- Advances in Computational Mathematics, 2007, v. 27, n. 2, p. 125, doi. 10.1007/s10444-005-7512-3
- By:
- Publication type:
- Article
Positive powers of the Laplacian in the half-space under Dirichlet boundary conditions.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 3, p. 1205, doi. 10.3934/dcds.2019052
- By:
- Publication type:
- Article
EXISTENCE AND NON-EXISTENCE RESULTS FOR VARIATIONAL HIGHER ORDER ELLIPTIC SYSTEMS.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2018, v. 38, n. 10, p. 5145, doi. 10.3934/dcds.2018227
- By:
- Publication type:
- Article
The Single Degree of Freedom Simulation Model of Underwater Explosion Impact.
- Published in:
- Archives of Acoustics, 2020, v. 45, n. 2, p. 341, doi. 10.24425/aoa.2020.133154
- By:
- Publication type:
- Article
Absolutely Continuous Spectrum of a Polyharmonic Operator with a Limit Periodic Potential in Dimension Two.
- Published in:
- Communications in Partial Differential Equations, 2008, v. 33, n. 9, p. 1711, doi. 10.1080/03605300802289220
- By:
- Publication type:
- Article
Higher order Green function in the upper half plane.
- Published in:
- Journal of Applied Functional Analysis, 2007, v. 2, n. 3, p. 293
- By:
- Publication type:
- Article
Asymptotic behavior of Lévy measure density corresponding to inverse local time.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2015, v. 91, n. 1, p. 9, doi. 10.3792/pjaa.91.9
- By:
- Publication type:
- Article
Experimental study of displays in contralateral acoustic reflex auditory stimulation.
- Published in:
- Doklady Biochemistry & Biophysics, 2016, v. 468, n. 1, p. 224, doi. 10.1134/S1607672916030182
- By:
- Publication type:
- Article
Eigenvalues of polyharmonic operators on variable domains.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2013, v. 19, n. 4, p. 1225, doi. 10.1051/cocv/2013054
- By:
- Publication type:
- Article
Polyharmonic homogenization, rough polyharmonic splines and sparse super-localization.
- Published in:
- ESAIM: Mathematical Modelling & Numerical Analysis (ESAIM: M2AN), 2014, v. 48, n. 2, p. 517, doi. 10.1051/m2an/2013118
- By:
- Publication type:
- Article
Absence of Gaps in a Lower Part of the Spectrum of a Laplacian with Frequent Alternation of Boundary Conditions in a Strip.
- Published in:
- Theoretical & Mathematical Physics, 2018, v. 195, n. 2, p. 690, doi. 10.1134/S0040577918050057
- By:
- Publication type:
- Article
The Beta-Laplace Distribution.
- Published in:
- Journal of Computational Analysis & Applications, 2008, v. 10, n. 3, p. 305
- By:
- Publication type:
- Article
ТОЧНІ ЗНАЧЕННЯ НАБЛИЖЕНЬ ДИФЕРЕНЦІИОВНИХ ФУНКЦІИ ІНТЕГРАЛАМИ ТИПУ ПУАССОНА.
- Published in:
- Cybernetics & Systems Analysis / Kibernetiki i Sistemnyj Analiz, 2023, v. 59, n. 2, p. 112
- By:
- Publication type:
- Article